# SDR JJBA20230823022

- Difficulty date: August 16, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 39,062 hours, 25,069 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE 1 EXT, BELLY SKIN FOUND CORRODED ON FR 67 AND BTW STR 20L-20R. SKIN REPAIRED WITH A DOUBLER AND INTERNAL STRAP SPLICED
